# SDR ABXA2024021900640

- Difficulty date: February 16, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N312AA
- Make and model: Boeing 767223
- Aircraft serial: 22315
- Aircraft time: 93,302 hours, 24,080 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 113T314011
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-24 MAINTENANCE CHECK AT HAECO AMERICAS, MAINTENANCE REPORTED THAT THE RH OUTBOARD FLAP UPPER SKIN PANEL, LOWER SKIN IS DELAMINATED. AFTER REMOVING THE DIS-BONDED SKIN, THE SIZE OF THE DAMAGE IS 70.4-INCH BY 8.10 INCHES. THE SRM 57-53-01, REPAIR L DIRECTED TO SRM 51-70-10 GENERAL AND STATED THAT THE LARGEST REPAIRABLE DAMAGE SHOULD NOT BE MORE THAN 50% OF THE TOTAL LENGTH. IT WAS FOUND THE TOTAL LENGTH OF THE CUTOUT IS MORE THAN 50% OF THE LENGTH OF THE LOWER SKIN SUBJECT. REPAIRED R/H WING O/B FLAP T/E SKIN PANEL INNER SKIN BY REMOVING DAMAGED AREA OF INNER SKIN AND FABRICATING AND BONDING SKIN FILLER AND DOUBLER IAW B767-200 SRM 57-53-01, 51-70-10-2R-4, 51-70-10-2R-0 ,ABX-REA-5750-65179-00, REO-G24723 REV IR AND REO-G24723.
